# SDR UPS08M52208

- Difficulty date: March 31, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 37,098 hours, 1,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49291501200
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C AT STA 475 FROM 0 BUTTLINE TO OUTBOARD AFT OF R1 DOOR AREA SEAT TRACK FOR RCB PANEL IS CRACKED (EXFOLIATED CORROSION).  REMOVED, FABRICATED, AND REPLACED SEAT TRACK PER DWG WSP0826, SAA TRAVELER 79598420001, AND SRM 51-31-01.
